# SDR DHL2003742500

- Difficulty date: November 22, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN TWO DENTS STA 430 BETWEEN STR 2R AND STR 3R.  MEASURE DENT AND FOUND TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  REMOVED FASTENERS FOR ACCESS AND CUT OUT DAMAGE AREA DIM 4 INCH X 1.375 INCH AND FABRICATED ONE DOUBLER DIM 14 INCH X 9.5 INCH USING 2024 T-3 .050 PO 900226 IAW B-727 SRM 53-30-3 FIG 1.  ALODINED AND PRIMED DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-30-2.
